| Model Number |
41779C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
12/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported by worldwide exclusive distribution partner brainlab.Based on the information available, the risk assessment as well as clinical assessment this file is considered as closed.
Event or Problem Description
(b)(4).Tentative translation from initial reporters narrative: the surgeon reported that there were severe complications after biopsy operation.Afterwards the patient had a neurological deficit and was 13 days in-house (instead 1-2 days normally).Negative effect explanation: massive bleeding.